# SDR 96ZZZX5862

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 50071550020
- Condition: Intermittent
- Location: M/R Tach
- Part time: 649 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH SENSOR UNIT OPERATES INTERMITTENTLY.  CAUSED BY SHORT ON CANNON PLUG SIDE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
